# SDR 97ZZZX229

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 13,028 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION FOUND BLADE LEADING EDGE CRACKED AND SEPARATED AT RIGHT STATION 114 AND RIGHT STATION 154, LEADING EDGE LOWER SURFACE DEBONDED AT RIGHT STANDARD 100, TRAILING EDGED CRACKED AT RIGHT STATION 62.
